# SDR IPXA2017042316386

- Difficulty date: April 3, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C. LT OTBD ELEVATOR T/E STATIC WICK DOUBLERS NR 1 AND 5 DISBONDED DUE TO CORROSION.  REPAIRED THE ELEVATOR T/E SKINS IAW SRM 51-21-05, REPAIR 2.
